ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An example in the homogenization of a degenerate elliptic equation

Nandakumaran, AK and Rajesh, M and Rao, Mallikarjuna KS (2003) An example in the homogenization of a degenerate elliptic equation. In: Asymptotic Analysis, 36 (3-4). pp. 187-201.

Full text not available from this repository. (Request a copy)

Abstract

In this article we study the homogenization, of a particular example, of degenerate elliptic equations of second order in the setup of viscosity solutions. These results are an attempt to extend the corresponding results of Evans [8] to degenerate situations.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to IOS Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Apr 2008
Last Modified: 27 Aug 2008 13:20
URI: http://eprints.iisc.ernet.in/id/eprint/13756

Actions (login required)

View Item View Item